# SDR BSYA2009057

- Difficulty date: November 17, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N701AS
- Make and model: Lear 35A
- Aircraft serial: 047
- Aircraft time: 28,246 hours, 24,825 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 6600852
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: L

## Discrepancy

EN ROUTE FROM CLT TO DPA WHEN THE CREW NOTICED ZERO HYDRAULIC PRESSURE, THEN DIVERTED TO ORL.  BLEW GEAR DOWN AND LANDED NO PROBLEM.  REMOVED AND REPLACED LEAKING RIGHT INBOARD GEAR DOOR ACTUATOR.
